# SDR HEEA111800

- Difficulty date: October 30, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 18,593 hours
- Engine: Pwa PT6T3B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 212076433001
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC PRESSURE WENT TO ZERO.  MASTER CAUTION LIGHT, NR1 HYDRAULIC SEGMENT LIGHT ILLUMINATED.  FOUND A PIN HOLE IN TUBE.  REPLACED TUBE.
